What causes vomiting after an origin injection?

default
Posted on Mon, 15 Jun 2015 in Internal Doctor Category
Question: What causes vomiting after an origin injection?

I have already discussed the problem before.m attaching its screenshots and report.
doctor
Answered by Dr. Raju A.T 29 hours later
Brief Answer:
She will recover

Detailed Answer:
Hi,

Thanks for writing back.

Sorry for the delay in my response,

I have gone through the previous reports and the medications she was given.

Since she was given the Origin injection the sub chorionic collection will surely fade of over time.

I see nothing else to worry about.

If she has any symptoms please mention.

Wish you good health.

regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T 17 hours later
M attaching her latest reports.she is suffering from vomitting continuously.she can not have dairy products if any consumed then headace and notia occurs.
doctor
Answered by Dr. Raju A.T 7 hours later
Brief Answer:
Morning sickness

Detailed Answer:
Hi,

Thanks for the reports.

The reports are normal. There is no need to worry.

The vomiting and nausea are due to morning sickness which is very common in pregnancy.

There are medications which help her get rid of the vomiting, I believe she was not placed on such medications.

Please visit her gynecologist abd get the right medication prescribed.

Regards,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4025 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

181 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2